# SDR UIEA2020080761719

- Difficulty date: August 6, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 102,260 hours, 21,557 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R CENTER FUEL PUMP "PRESS" LIGHT AND ASSOCIATED EICAS "CENTER R FUEL PUMP" DISPLAYED EN ROUTE WITH 1200 LBS INDICATED IN CENTER TANK.( PERFORMED OPERATIONAL TEST OF CTR FUEL PUMP IAW AMM 28-22-00. TRANSFERRED 4000 LBS OF FUEL FROM CTR TANK TO WING TANKS WITH NO OPS ISSUES PER AMM 28-26-00. NO FURTHER DEFECTS NOTED. )
